# SDR AALA202412304734

- Difficulty date: December 18, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 32,088 hours, 4,285 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED PASSENGER CABIN FLOOR PANEL FROM SEAT 9H TO SEAT 11H. ACCOMPLISHED PERMANENT REPAIR PER SRM B787-A-53-00-50-01A-030A-A.
